# SDR WRLA2005011

- Difficulty date: January 31, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N273
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C2" CHECK, FOUND RT INBD FLAP LOWER SKIN DENT AT XIFH 139 ABOVE T/E 58" L=0.5" W=0.75" D=0.065".  CUTOUT DENT AREA 1.5' BY 1", FABRICATED REPAIR DOUBLER 6" BY 6" (2024-T3 .063" ALU SHEET) AND USED RIVET CR3224-5 TO REPAIR THE DENT.  CONDITION CHECK SATISFACTORY REF SRM 57-10-00 FIG 34 REV 36 VOL I.
